# SDR CA021003004

- Difficulty date: September 23, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,829 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT CREW EXPERIENCED UNCOMMANDED UP TRIM ON HORIZONTAL STAB TRIM. SYSTEM WAS DEACTIVATED USING TRIM INTERRUPT SWITCH, AND AIRCRAFT LANDED USING ACT. STAB TRIM. ON INVESTIGATION FAULTY RELAY FOUND (K22) RELAY REPLACED AND SYSTEM TESTED.
